# SDR DALA1209210171

- Difficulty date: January 19, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 100,882 hours, 14,790 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 955FAILSAFE
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 955 FAIL SAFE FOUND CRACKED DURING ULTRASONIC INSPECTION.  OPEN
